# SDR DALA2023031401860

- Difficulty date: March 12, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 86,486 hours, 15,588 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 4R SLIDE INDICATOR LIGHT INOP OR DAMAGED. CORRECTIVE ACTION: REMOVED & REPLACED 4R SLIDE INDICATOR IAW B767-400 AMM 52-73 ALL OK FOR SVC PLACARD REMOVED (2666868)
